A surface view of first passage percolation

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationProceedings of the International Congress of Mathematicians 1994, volume II
EditorsSD Chatterji
Place of PublicationBasel-Boston-Berlin
PublisherBirkhauser
Pages1017-1023
StatePublished - 1995

Cite this

Newman, C. (1995). A surface view of first passage percolation. In SD. Chatterji (Ed.), Proceedings of the International Congress of Mathematicians 1994, volume II (pp. 1017-1023). Birkhauser.